Estimation of the eigenvalues of the scale matrix of a class of elliptical distributions
AbstractThe simultaneous estimation of the eigenvalues of the scale matrix of a class of elliptical distributions is considered. An improved estimation strategy is developed in the light of a quadratic loss function. It is demonstrated analytically that the class of proposed estimators outperforms the class of usual estimators in the sense of having smaller risk.
How to Cite
Joarder, A. H., & Hossain, M. A. (1996). Estimation of the eigenvalues of the scale matrix of a class of elliptical distributions. Statistica, 56(3), 313–319. https://doi.org/10.6092/issn.1973-2201/1033
Copyright (c) 1996 Statistica
This work is licensed under a Creative Commons Attribution 3.0 Unported License.